question-icon

What does sudden bleeding indicate after completing first menstruation cycle when diagnosed with PCOD along with Krimson 35 course?

default
Posted on Fri, 24 Aug 2018
Question: Hi,

I am suffering from extreme case of PCOD, with big ovaries of size 46-48mm. I went on for 6 months Krimson 35 course, and now my doctor has suggested to try naturally without any medicines for atleast 2 cycles. As soon as my last Krimson 35 was over, i got my periods in 3-4 days. Now today is 16th day and I again have periods. What does this mean? Is it the effect of medicine that i took for last 6 months. I am very worried. Have been TTC for last 2.5 years. but no luck.
Should i consider this as my second cycle. Also my periods are very scanty, last only for 2 days, very dark red in color, which i think is definitely not a good sign of fertility.
Please help here.

Thanks
Tanima
doctor
Answered by Dr. Kampana (41 minutes later)
Brief Answer:
Side effect of Krimson 35

Detailed Answer:
Hi,

Thanks for your query.

Sudden bleeding/spotting is a side effect of Krimson 35. It is not considered as a second cycle. Do not worry, these side effects will take some time to get normal.

I hope this answered your query.

With regards,
Dr. Kampana
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Kampana (14 minutes later)
Thanks Doctor for the Reply.

In this case, we cant do intercourse right?
However the advised days for intercourse are 13-16, but i dont think we have any chance this cycle.
What do u suggest.

Thanks
Tanima
doctor
Answered by Dr. Kampana (6 minutes later)
Brief Answer:
Follow up.

Detailed Answer:
Hi,

Yes, the most fertile days are when ovulation occurs is from 12th to 16th. You can try for another 2 days otherwise you will have to try the next cycle.

I hope this answered your query.

Take care
Dr. Kampana
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Kampana

General & Family Physician

Practicing since :2011

Answered : 849 Questions

premium_optimized

The User accepted the expert's answer

Share on
What does sudden bleeding indicate after completing first menstruation cycle when diagnosed with PCOD along with Krimson 35 course?

Brief Answer: Side effect of Krimson 35 Detailed Answer: Hi, Thanks for your query. Sudden bleeding/spotting is a side effect of Krimson 35. It is not considered as a second cycle. Do not worry, these side effects will take some time to get normal. I hope this answered your query. With regards, Dr. Kampana